Boundary regularity for degenerate and singular parabolic equations
2015 (English)In: Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, E-ISSN 1432-0835, Vol. 52, no 3-4, 797-827 p.Article in journal (Refereed) Published
We characterise regular boundary points of the parabolic p-Laplacian in terms of a family of barriers, both when p greater than 2 and 1 less than p less than 2. By constructing suitable families of such barriers, we give some simple geometric conditions that ensure the regularity of boundary points.
Place, publisher, year, edition, pages
Springer Verlag (Germany) , 2015. Vol. 52, no 3-4, 797-827 p.
IdentifiersURN: urn:nbn:se:liu:diva-117660DOI: 10.1007/s00526-014-0734-9ISI: 000352199600017OAI: oai:DiVA.org:liu-117660DiVA: diva2:811441
Funding Agencies|Swedish Research Council; Academy of Finland2015-05-122015-05-062016-05-04